# SDR 0501583234

- Difficulty date: October 9, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 39,244 hours, 17,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT WITH ASSOCIATED PRINTER FAIL ANNUNCIATION.  CREW PULLED C/B J-21 PRINTER SUPPLY.  SMOKE SUBSIDED.  MAINTENANCE REMOVED AND REPLACED PRINTER.
